[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Site Change Lows--Us too!

I suggest you test it.  Prepare an infusion set as you would normally,
remove the insertion needle and see just how much of a bolus it takes to
push the first bit of insulin out.

Another thing, I believe is that brand new sites, at first, absorb insulin
quicker.  My own observations tell me that sites "tire with age".  That is,
the longer my infusion set is in one place, the slower my body absorbs the
insulin.  For me, it gets really noticeable after 3 days ( I don't normally
leave it in longer than 3 days).

Has anyone else noticed anything like this?

----- Original Message ----- 
From: Todd & Shelly Tyler <email @ redacted>
To: <email @ redacted>
Sent: Sunday, November 12, 2000 9:53 AM
Subject: [IP] Re: Site Change Lows--Us too!

> Yes, we experience LOWS after a change almost every time too! Just

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml